# SDR HALA2023032700062

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 38,457 hours, 6,237 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Bleed Valve
- Part number: 33361190002
- Part serial: 01401
- Condition: Faulty
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - SHORTLY AFTER T/O: AIR ENG 2 BLEED FAULT AIR ABNORM BLEED CONFIG PER MAINTENANCE, ENG 2 RESET SUCCESSFULL. PERFORMED BITE BMC #1 & 2 NO FAULTS. PER MCC REMOVED AND REPLACED BLEED REG PRESS TRANSDUCER. PER A330 M/M 36-11 789165- RAN ENGINE OPS CK GOOD A/C OK FOR SERVICE
